# SDR I5PA2025050675701

- Difficulty date: May 6, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 67,885 hours, 35,004 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6242841
- Part serial: 04101018
- Condition: Faulty
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK TEMP HOT.   R & R STBY PACK TEMP CONTROLLER PER AMM.
